Our expert says:
Dear Who's right
I think the concerns are about the side effects testosterone could have, like increased facial and body hair, oily skin or acne, male pattern baldness, water retention, joint stiffness and increased levels of liver enzymes.
At higher doses over longer periods, decreased sex drive, mood swings, aggressive behavior, persistent painful erections, shrinking testicles, and breast growth have been reported in men. Long-term use of high dose anabolics can damage the liver, causing jaundice, hepatitis, bleeding, or possibly, cancer.
Older men could have lower testosterone levels than their younger counterparts and supplementing the testosterone may have positive effects, however, it should be monitored by a blood test to avoid overdosing, which could trigger side effects.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.